Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child with enlarged kidney, bladder not emptying properly. On codeine for pain. Swollen face and swollen stomach

My son has an enlarged right kidney and a bladder that does not empty properly he has been put on codine for the pain but now he has a swollen face and a large swollen stomach pain in in his groin and pain near his left kidney he is only 10 years old what do I do he is due to see a ped specialist on we'd next week but he is getting worse what do Ican I do I'm a my wits end
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
I understand your concern for your child.
The inability to empty the bladder is due to Codine . you need to stop the same.
The enlarged right kidney and the symptoms you mentioned could be due to obstruction , infection, stone disease.
You require to do some tests like sonography abdomen. Urine routine, CBC,RFT.
Please see a specialist at the earliest.
Take care
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor